i'm really sorry

Hi Girls,

Sorry i've not been on in a long while, i've been soooo busy. I apologise if this turns into a long post.

I think i am cracking up and i am seriously starting to worry for my health. I kicked my oh out 4 month ago cos i don't love him no more. it was and still is the right decision,

Joshua is two and matthew is one. i have been told i have anxiety as i have panic attacks when i get stressed. but lately it seems a whole lot worse and i cant cope. i am constantly shouting at the boys, like really shouting, and its not their fault. n when joshua is naughty i get so anygry i could hurt him. i havent done but i really feel i could. so i end up screaming at him and then shutting him in his bedroom until he and myself calm down and stop crying. Matthew cries cos me and joshua cry and i end up losing my temper with him to, even though i know its my fault he's crying.

I hate getting up on a morning cos it all starts again. i have starting taking really strong painkillers on a night cos i like the way they make me feel, which i know is very wrong, cos i dont need them. they zone me out but keep me awake so i end up having only a few hours sleep and then i am so tired the next day. this is half the problem i guess.

i now hate college, when i loved it a few weeks ago. i dont want to go. this week i have sent the boys to nursery and just slept or been by myself. this is getting me no where cos i will fail and i really dont want to.

i feel uptight and stressed all the time, i feel twitchy and edgy. i hate it, i cant calm myself down

i have been to the doctors about this a couple weeks back and they gave me a self help book. wot a waste of time. i dont have time to read it for starters. it seems they dont take me seriously.

i dont know what i am expecting from this post, i just wanted to write it all down to try to make myself feel better, but it hasn't.

sorry if i've bored anyone

heather x

Posts

  • Heather hun really feel for you going through this. Is there anyone who can help you with the boys, maybe give you a couple of hours to yourself each week? I don't really know what to say but I think you need to go back to the doctors and speak to them again or can you speak to your health visitor about it? Really to me it seems that you need some help to break out of the cycle that you are in at the moment, and taking the pain killers isn't a good idea as you don't want them ruling your life. Big hugs hun and I hope you manage to work things out. xxxx
  • Sorry to hear you're so down Heather. Have you told your gp everything you've written on here. You need to ask for a second opinion I think as that book will be useless to you. It sounds like you're depressed and therefore you'll probably need to be on antidepressants for a while. Sorry I can't help anymore...I hope you'll be feeling better soon, keep strong for your boys xox
  • I'd go back to docs hun- they don't like to you give you the anti-d's straight away but tell you to try self help...but it's dead hard to help yourself when feeling so low, plus you've got so much going on as well. Ask them for some anti-depressants next time you go and be honest about how bad you're feeling. There are some tablets which work better for anxiety and panic so ask about those. Hope things get better for you soon. x
  • (hugs) I would go back to the GP too and really, really explain how you feel. Don't be afraid to tell them if you feel it is effecting your children...they have heard it before honey honestly. I am on antidepressants for anxiety and they've made a world of difference. I'm not perfect but things are better and they definitely make anxiety more manageable
    xxx
  • oh heather i really hope you are ok, it must be horrible for you going through all that on your own and your doctor sounds useless, like yummy mummy says i would definitely get a second opinion, if you find it difficult to explain everything to the doctor why not print off a copy of your post and show it to them becuase i'm sure then they will take you seriously, You sound like you need some time out for yourself, have you got any friends or family who you can talk to about stuff and who can help you out? If not keep posting on here becuase one of us will usually be here to try and help as best we can.

    Hugs x x x
  • Hi big hugs

    Its what we are here for so please always feel free to talk to us. I think you should print this post out/take your laptop in and show your doc and or your hv. There are things out there that can help. Have you contacted single parent organisations such as gingerbread, they might be able to help.

    xxDBxx
  • helloom sorry to hear you are feeling low.
    Please stop taking the strong painkillers if they aren't being used for proper purpose of the drug. I dont want to sound harsh when I say this, but they wont be doing you any good at all. Have you tried take herbal or normal sleeping tablets to help with sleep. Lack of sleep (if like me) can make you more ratty and concentrate on things less.

    Definately agree with the other ladies advice about seeing your health visitor and GP. People find it hard to admit/dont want to take them, but antidepressants maybe the answer to help you get on top of things.

    Also, like somebody suggested, do you have any friends/family who can look after your boys whilst you can have some me time and concentrate on your studies.

    Hugs and hope things start looking up for you xxx

    [Modified by: Joey08 on March 12, 2009 09:35 PM]

  • Hope you're feeling a bit better Heather. My sister has anxiety and panic attacks and it took 3 appointments before gp gave in and prescribed anti d's. She is so much better. Go back and explain it all again. Hopefully you can get someone to give you a hand with the boys, even if just for a couple of hours so you can do something relaxing (go swimming maybe, that's what I do when I'm down, stressed and OH takes lo for a couple of hrs). Anyway, big hugs. take care. S x
  • What pain killers are you taking hun? x
  • Go to the doctors honey, dont try and deal with this on your own. Hope you feel better soon.

    xxxx
  • I agree with Joey about the painkillers. Herbal sleeping tablets are OK. Kalms and the like lol. I don't know if its psychological, but I have found they work!
  • The reason I ask which pain killers.. because if they are something like codine they can cause a strong dependancy, also bad anxioty, pannick attacks, & because your feeling panicky and things have the edge taken off them its very hard to be objective.. honey they will only exsaberate it! x
  • Please go back to your GP. I know it will be difficult but it sound like you need some support now to try to break the cycle of anxiety before the depression really kicks in with a vengence.Yep I know its gonna be difficult due to how your feeling and that they have already been fobbed off once. Remember visiting GP once when I was feeling low in mood only to be told to go away and sort out my own councelling. Hence I didnt bother going back when I became verry ill a few years later. I struggled then until I started taking st johns wort in high doses. It must be love is right about the side effects of strong painkillers.

    You dont have to go through these feelings alone, and I say again Please go back to your GP, even if you end up being there in tears or shouting or having a panic attack. If thats what it takes to get the help you need then allow it to happen. If you need to take someone with you to the GP as when you are ill you can sometimes not take in and process all of what is said. Or vise versa its difficult to explain exactly how your feeling.

    Hope you can get help soon

    Beck
  • Hun, why didnt you tell me how bad things had got? We speak nearly every night and you never said anything!! you know im always here for you im only on the other end of the phone, ill text you in a bit. love ya lots xx
  • Please go back to see another gp or speak to your hv. you definately sound depressed to me and you need help. Esp if you are getting to the point where you feel you might hurt your lo's and are taking pills (the wrong ones).
    I hope you get the help you need xx
  • Hi Girls.

    Thank you so mych for writing back. I feel aso ashamed of how i've let things get this far.

    I cant get into the doctors until monday at 2.20 so i'll just plod on until then. the boys r with their dad on saturday night and sunday daytime so i'll get a nice break.

    I know the pills are very wrong. they are tramadol. i took some again last night but i have given them to my mam today to look after cos i do actually need them sometimes. they dont even help me sleep, they stop me from sleeping.

    there was something else i wanted to say but i cant remember now, if i do remember i'll come back on and write it down.

    thanks again x
  • If you take this drug regularly there are associated withdrawal side-effects. The pill the gp gives to help with depression won't give you any side-effects if you were to come off them in the future. Hope you're feeling better soonimage xox
Sign In or Register to comment.

Featured Discussions